# SDR UALA2010090703304

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 62,154 hours, 11,529 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Part serial: 24
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINDOW HEAT CONTROL UNIT IS FAULTY.  REPLACED LT WINDOW HEAT CONTROLLER, GROUND CHECK NORMAL.
